# SDR SWAA2022032511086

- Difficulty date: December 18, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 192AL EXTERNAL SURFACE HAS ANA REA OF DELAMINATION 6' FROM INBOARD EDGE AND 33' FROM AFT EDGE. MARKED / REPAIRED DELAM DAMAGE AREA A+6' FROM I/B & 33' FROM AFT EDGE ON BODY FAIRING 192AL IAW B737 SRM 53-40-70-2R-1; PAR 4 (TABLE 201); SRM 51-70-04-2R-2; & SRM 51-70-04-2R-0; -REV 69.
